# SDR ASAA0280220

- Difficulty date: July 10, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: 5912175522
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - RIGHT HORIZONTAL STABILIZER UPPER FAIRING WAS DAMAGED DURING LINE MAINTENANCE.  TEMP REPAIRED FAIRING WITH CUT OUT PIECE FROM ANOTHER FAIRING AND SPEED TAPE PER EA 5510-01157.  (M)
